# SDR GAIA9923

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM MHR-TOL, THE CARGO SMOKE DETECTION CARGO LIGHT ILLUMINATED.  THE AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO SLC.  THE AIRCRAFT LANDED WITHOUT ANY FURTHER DIFFICULTIES.  FOUND CONDENSATION ON SMOKE DETECTORS IN THE MAIN CARGO BAY.  CLEANED OFF THE CONDENSATION OF THE DETECTORS.  OPERATIONAL TEST NORMAL ON GROUND.  HEATED AND PRESSURIZATION CHECKED NORMAL AS WELL.  AIRCRAFT RETURNED TO SERVICE.  (M)
